Discussions that mention estrace

Thyroid Disorders board


I had my last period not long after I started thyroid medication, (3.5 years ago), and before that I hadn't had one for a year. I really didn't have any real hot flashes....well, before I was diagnosed, my face and front of my neck would get flushed and sometimes I would get an electrical shock sensation on my face, but that went away after I'd been on TH for a while. (When ever I'd increase my Levothroid, I'd start this flushing again, and I have a girlfriend that does the same thing) So I was lucky I didn't go through that too bad....just the years leading up to, (the "perimeno") were pretty rough...with wild mood swings, irritable etc., but again, that could've been my un-dx'd hypothyroid too.

Like Sandi, I take a small dose of bioidentical estrodiol, (Estrace), [SIZE="1"]1/2 a mg every other day) and I too feel the benefits outweigh the risks. (My mother took Estrogen for almost 20 years and had no problems from it) Anyway, it doesn't seem to interfere with my thyroid levels....even when I've stopped taking it for a while. And I just feel better when I take it...so I'll keep on taking it. ;)

Wouldn't it be great if they figured out all of this hormonal stuff for us someday...so we wouldn't have to experiment w/ ourselves, and ask other women cuz Dr's don't know crap (it seems) about female hormone levels??

good luck...
Deda